Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Does asbestos cause cancer? History of skin and prostrate cancer, diabetes and heart problems

I have had 17 skin cancers cut off and the dermatologist said it happened 50 years ago.That would have been when i was in korea on a ship 4 years in the Pacific. We didn t have suntan lotion. Now the VA want s to know if asbestos could have caused the cancers. I also have had prostate cancer and diabetes and heart problems?
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
asbestos exposure commonly cause a disease called asbestosis, lung is affected, shortness of breath wheezing are the common symptoms . chance of disease increases with smoking at the same time. asbestos exposure may cause lung cancer. so if you have smoking history you should quit it. your other medical problems to be treated in a proper way . consult your doctor.
Answered: Tue, 29 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor